MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Activation Failure (3270)
Health Effect - Clinical Codes Perforation of Vessels (2135); Device Embedded In Tissue or Plaque (3165); No Code Available (3191)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent failed to expand, requiring additional intervention.The patient presented for a right lower extremity arteriogram.An 8x40x75 innova self-expanding stent was selected for use in the popliteal artery.Posterior tibial access was obtained for retrograde treatment.During deployment, the stent was hung up on the deployment device.The physician successfully attempted to push the stent off with a balloon.However, the stent did not expand, even when detached from the deployment shaft.The deployment device was removed and damage to the posterior tibial artery was noted.Anterior tibial and peroneal arteries remained intact.A snare was used to attempt to remove the stent.But due to the associated risks, the physician then decided to affix and oppose the stent against the vessel wall with a new innova stent.There were no further patient complications reported.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10574941
Report Number2134265-2020-13160
Device Sequence Number14289026
Product Code NIP
UDI-Device Identifier08714729873815
UDI-Public08714729873815
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0025654187
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR